# SDR 07FDEA05150

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 75,748 hours, 13,000 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH LDG GEAR LEVER IN THE UP AND LOCKED POSITION, RT MAIN GEAR INDICATED RED ON BOTH PRIMARY AND SECONDARY INDICATIONS.  COMPLIED WITH QRH.  DISCOVERED RT MLG HYD HOSE GUIDE BROKEN.  REMOVED AND REPLACED SAME.  REF IPC SUP 32-43-10-01 SHEET 4  ITEM 430.  INSPECTED MLG UPLOCK ASSY.  NO DAMAGE NOTED.  GEAR REQUIRES RETRACTION CHECK.
